# SDR AALA20111116TUL04

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 34,609 hours, 16,492 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON FRAME STATION 1271 ABOVE LONGERONS 29 LEFT AND 29 RIGHT.  REPAIRED CORRODED FRAME PER AARD 53-10-00-14 FIGURE 1, SHEET 2.
